# SDR ASAA2025071059507

- Difficulty date: July 10, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 67,107 hours, 20,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L/H FWD O/W DOOR THROUGH L/H SEAT ROW 4 AISLE INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M2335 S/N 32826 IAW B737-NG AMM 33-51-06-960-806. OPS CHECK GOOD.
